# SDR DALA2024082008288

- Difficulty date: August 18, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 110,844 hours, 15,858 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1603 SEAT42C EMERGENCY ESCAPE PATH MARKING LIGHT INOP. CORRECTIVE ACTION: RESEATED WIRE IN MATE-N-LOK CONNECTOR PER B767 SWPM 20-42. LIGHT OPERATING NORMAL. OK FOR SVC. MEL AND PLACARD REMOVED. (6179172)
